MAUDE Adverse Event Report: CELLAVISION AB AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60; CELLAVISION DI-60

CELLAVISION AB AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60; CELLAVISION DI-60
Model Number DI-60
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user reported that auer rods were reported from the di-60 cellavision in error.Per the user, an operator selected an incorrect cell category.Due to the erroneous results reported, a patient underwent an unnecessary bone marrow aspiration.No harm was reported due to the unnecessary bone marrow procedure.

Brand Name
AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60
Common Device Name
CELLAVISION DI-60
Manufacturer (Section D)
CELLAVISION AB
mobilvägen 12
lund, se 22362
SW  22362
MDR Report Key18989647
Report Number1000515253-2024-00004
Device Sequence Number11479984
Product Code JOY
UDI-Device Identifier07350040972021
UDI-Public07350040972021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2024
Report Date (Section F) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDI-60
Device Catalogue NumberCC286297
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/28/2024
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer03/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA03/27/2024